PARAVENT-MF Suspension

Composition: Mefenamic Acid 100 mg + Paracetamol 250 mg
Pack: 60 ml

Description:
Paravent-MF Suspension provides relief from pain and fever in children.

Benefits:

  • Reduces fever
  • Relieves pain and inflammation
  • Fast symptomatic relief

Indications:

  • Fever
  • Body pain
  • Toothache
Scroll to Top